# SDR HNAA2016061000171

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 66,675 hours, 75,289 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: DSC1822YD4N
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, LT AND RT DOOR AMBER LIGHTS REMAINED ILLUMINATED.  DOORS STAYED OPEN ON RETRACTION.  PERFORMED ALTERNATE GEAR EXTENSION IAW CHECK LIST.  ACFT FERRY AFTER MAINTENANCE INSPECT HISTORY: ACFT. PICKUP MDT SPARE 975HA TO CONTINUE.  R & R RELAYS 3261-K8, K9, K11, K13.  R & R FWD RT GEAR DOOR ACT, REF 32-30-00. OPS OK.
